# SDR SWAA2018072523817

- Difficulty date: July 2, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Part number: 141A1561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY ABOVE UPPER SILL FRAME CRACKED AT BS 312.  REPAIRED FRAME PER ER AND EA.
